# SDR AU970230

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 177RG
- Engine: Lyc IO360A1B6
- Propeller: Mcauly B2D34C207
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Arm
- Part number: 17320311
- Condition: Cracked
- Location: Horiz Stab Wt
- Component: 17320312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) STABILATOR WEIGHT ARM LH AND RH REAR MOUNTING BRACKETS PNO1732031-1 AND PNO 1732031-2 CRACKED ALONG VERTICAL BENDS
